MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4, a5: unknown, information was requested but not provided.Section d6b: if explanted, give date: not applicable as the device remains implanted.Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search of complaints revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.Attempts were made to obtain additional information regarding the event; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient who is experiencing blurry vision, halos and glares at night is scheduled for the explantation of multifocal preloaded toric intraocular lenses (iols).Although it has been indicated that the patient is not debilitated, the patient explicitly reported that they cannot drive at night, though this has not been medically tested.The symptoms are present in both eyes, and the patient has no pre-existing conditions contributing to these issues.No specific replacement lens model or diopter has been indicated.No further information was provided.This emdr pertains to the patient's left eye.A separate report will be submitted for the right eye.
 
Additional Manufacturer Narrative
Additional information: additional information indicated that the lens exchange for the left eye (os) took place on (b)(6) 2025.The replacement lens was a non-johnson & johnson lens of +23.5 diopter.During the explant, no unplanned surgical interventions required and no medication outside of the standard of care was necessary.There was no patient injury reported.The patient outcome status was not provided/not available.The following fields were updated accordingly: section b2.Outcome attributed to adverse event: required intervention to prevent permanent impairment/damage.Section d6b.If explanted, give date: (b)(6) 2025.Section h6: health effect - impact code: 4629 - device revision or replacement.Corrected data: the following selection is no longer applicable based on the new information received: section b2.Outcome attributed to adverse event: other serious (important medical events) the following code is no longer applicable: section h6: health effect - impact code: 2199 - no health consequences or impact.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.The following field was updated accordingly: section g4: pma/510(k) number: p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22811448
Report Number3012236936-2025-000216
Device Sequence Number21070600
Product Code MFK
UDI-Device Identifier05050474813199
UDI-Public(01)05050474813199(17)270620
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT375
Device Catalogue NumberDRT3750235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/05/2025
12/15/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/11/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient RaceWhite